# SDR SWAA101063

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 14,445 hours, 8,586 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46001
- Part serial: 002047
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING I/B NR 6 GROUND SPOILER SKIN PUNCTURED.  REMOVED AND REPLACED SPOILER PER MM.
